Volltext-Downloads (blau) und Frontdoor-Views (grau)
  • search hit 6 of 6
Back to Result List

On structural stability for an elastic body with voids having dipolar structure

  • In our study, we consider the linear mixed initial boundary value problem for a porous elastic body having a dipolar structure. The equations that describe the elastic dipolar deformations are coupled with the equations which describe the evolution of the voids by means of certain coefficients. Our main result proves the continuous dependence of solutions for the mixed problem with regard to the coefficients which perform this coupling. Using an adequate measure, we can evaluate the continuous dependence by means of some estimate regarding the gradient of deformations and the gradient of the function that describes the evolution of the voids.

Export metadata

Additional Services

Share in Twitter Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author:M. Marin, A. Öchsner, D. Taus
DOI:https://doi.org/https://doi.org/10.1007/s00161-019-00793-z
Parent Title (English):Continuum Mechanics and Thermodynamics
Publisher:Springer
Place of publication:Cham
Document Type:Article
Language:English
Year of Completion:2020
Publishing Institution:Hochschule Esslingen
Release Date:2021/01/07
Volume:32
Issue:1
First Page:147
Last Page:160
Open Access?:nur im Hochschulnetz
Relevance:Peer reviewed Publikation in Master Journal Liste (Clarivate)
Licence (German):License LogoVeröffentlichungsvertrag ohne Print-on-Demand